Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Oseledec and Sacker-Sell Spectra for Almost Periodic Linear Systems: An Example

Russell A. Johnson
Proceedings of the American Mathematical Society
Vol. 99, No. 2 (Feb., 1987), pp. 261-267
DOI: 10.2307/2046622
Stable URL: http://www.jstor.org/stable/2046622
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Oseledec and Sacker-Sell Spectra for Almost Periodic Linear Systems: An Example
Preview not available

Abstract

We give an example illustrating the relation between the Oseledec spectrum (roughly speaking, the set of Lyapunov exponents) and the Sacker-Sell (or continuous) spectrum for Bohr almost periodic linear systems.

Page Thumbnails

  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267